Three-dimensional convective and absolute instabilities in pressure-driven two-layer channel flow

Sahu, K C and Matar, O K (2011) Three-dimensional convective and absolute instabilities in pressure-driven two-layer channel flow. International Journal of Multiphase Flow, 37 (8). pp. 987-993. ISSN 0301-9322

Full text not available from this repository. (Request a copy)

Abstract

[No abstract available]

[error in script]
IITH Creators:
IITH CreatorsORCiD
Sahu, K Chttp://orcid.org/0000-0002-7357-1141
Item Type: Article
Additional Information: KS would like to acknowledge the support of the Indian Institute of Technology Hyderabad, India. OKM also acknowledges the support of the Technology Strategy Board of the UK through Grant No. TP//ZEE/6/1/21191.
Uncontrolled Keywords: Immiscible fluids; Interfacial instability; Linear stability analysis; Multiphase flow; Three-dimensional disturbances
Subjects: Chemical Engineering > Biochemical Engineering
Divisions: Department of Chemical Engineering
Depositing User: Team Library
Date Deposited: 30 Oct 2014 06:14
Last Modified: 11 Jul 2017 03:47
URI: http://raiith.iith.ac.in/id/eprint/538
Publisher URL: https://doi.org/10.1016/j.ijmultiphaseflow.2011.05...
OA policy: http://www.sherpa.ac.uk/romeo/issn/0301-9322/
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 538 Statistics for this ePrint Item